RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 77, Issue 5, Pages 643–655 (Mi mz2535)  

This article is cited in 2 scientific papers (total in 2 papers)

Constructive Solvability Conditions for the Riemann–Hilbert Problem

I. V. Vyugin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Sufficient and necessary conditions for the solvability of the Riemann–Hilbert problem are studied. These conditions consist in the possibility of constructing stable and semistable pairs (of bundles and connections) for a given monodromy. The obtained results make it possible to develop algorithms for testing the solvability conditions for the Riemann–Hilbert problem.

DOI: https://doi.org/10.4213/mzm2535

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 77:5, 595–605

Bibliographic databases:

UDC: 512.772.3+517.927.7
Received: 20.02.2004
Revised: 07.04.2004

Citation: I. V. Vyugin, “Constructive Solvability Conditions for the Riemann–Hilbert Problem”, Mat. Zametki, 77:5 (2005), 643–655; Math. Notes, 77:5 (2005), 595–605

Citation in format AMSBIB
\Bibitem{Vyu05}
\by I.~V.~Vyugin
\paper Constructive Solvability Conditions for the Riemann--Hilbert Problem
\jour Mat. Zametki
\yr 2005
\vol 77
\issue 5
\pages 643--655
\mathnet{http://mi.mathnet.ru/mz2535}
\crossref{https://doi.org/10.4213/mzm2535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2178836}
\zmath{https://zbmath.org/?q=an:1080.32015}
\elib{http://elibrary.ru/item.asp?id=9155816}
\transl
\jour Math. Notes
\yr 2005
\vol 77
\issue 5
\pages 595--605
\crossref{https://doi.org/10.1007/s11006-005-0061-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000230336000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21644477309}


Linking options:
  • http://mi.mathnet.ru/eng/mz2535
  • https://doi.org/10.4213/mzm2535
  • http://mi.mathnet.ru/eng/mz/v77/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. R. Gontsov, V. A. Poberezhnyi, “Various versions of the Riemann–Hilbert problem for linear differential equations”, Russian Math. Surveys, 63:4 (2008), 603–639  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:230
    Full text:107
    References:26
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019